# SDR SWIA200616166

- Difficulty date: January 22, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 28,808 hours, 24,270 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 135
- Condition: Malfunctioned
- Location: Flaps
- Part time: 10,240 hours, 8,015 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MSG DURING APPROACH .  REPLACED FLAP PDU, OPERATIONAL CHECK GOOD REF MM 27-52-02.
